MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC WIRE GUIDE/2 HOLES 14.5/3.2MM FOR SUPRAPATELLAR; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC WIRE GUIDE/2 HOLES 14.5/3.2MM FOR SUPRAPATELLAR; NAIL,FIXATION,BONE
Model Number 03.010.434
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is jnj representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the compression device for suprapatellar, extractor, connecting screws and extraction screw were stripped, trocars were bent along with the wire guides, blue handle, black knob broke off, along with buttons on the side to protection sleeve.The surgeon was aggressive and over-torqued products leading to stripping and bending of products.A new set brought into the room.There were 10 minutes of surgical delay.It is unknown if the surgery successfully completed.No patient consequence.This complaint eleven (11) devices.This report is for (1) wire guide/2 holes 14.5/3.2mm for suprapatellar.This report is 1 of 8 for (b)(4).

Brand Name
WIRE GUIDE/2 HOLES 14.5/3.2MM FOR SUPRAPATELLAR
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11072161
Report Number2939274-2020-05694
Device Sequence Number17034530
Product Code JDS
UDI-Device Identifier10886982068750
UDI-Public(01)10886982068750
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K111667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.434
Device Catalogue Number03.010.434
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2020
Initial Report FDA Received Date12/24/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12.0MM PRTCTN SLV STRGHT FR 8MM-11MM NALS; 12.0MM TROCAR/PEEK FOR SUPRAPATELLAR; 14.5MM PRTCTN SLV STRGHT FR 12MM-13MM NALS; 14.5MM TROCAR/PEEK FOR SUPRAPATELLAR; CANN CNECTN SCR F/PRCUTN INSTRU FR NALS-EX; CANN CNECTN SCR F/PRCUTN INSTRU FR NALS-EX; COMPRESSION DEVICE FOR SUPRAPATELLAR; EXTRACTION SCREW/M8 FOR SUPRAPATELLAR; HANDL FR PRTCTON SLEVS FR SUPRPATLR; WIRE GUIDE/2 HOLES 12.0/3.2MM FOR SUPRAPATELLAR